Home    |    A - Z List    |    Contact us    
Journals Name
Journal of Pure and Applied Mathematics: Advances and Applications -- Tables of Contents

Authors Guidelines

2013 2012 2011 2010 2009

Volume 10 Number 2 (2013) November Issue       Top
“A new approach for the column apparatuses modelling in chemical engineering” by Chr. Boyadjiev 131-150
“On Euclid’s and Euler’s proof that the number of primes is infinite and some applications” by Ali H. Hakami 151-158
“An elementary proof of an infinite dimensional Fatou’s lemma with an application to market equilibrium analysis” by Takashi Suzuki 159-182
“Semisimplicity of the second dual of Banach algebras” by A. Zivari-Kazempour 183-189
“New results on mathematical modelling and simulation of semi active suspension systems with magneto-rheological damper” by Dimuthu Dharshana Arachchige, Subodha Tharangi Ireshika, Oreste Nyniyonsaba and Hamid Reza Karimi 191-226
“Contact between algebraic surfaces along a straight line: A suitable algorithm” by Remo Gattazzo 227-242

Volume 10 Number 1 (2013) August Issue       Top
“Steady states analysis of the solid state laser systems” by Fan Feng 1-68
“One dimensional chaotic dynamical systems” by Hena Rani Biswas 69-101
“An extension of Fuglede-Putnam theorem for class operators” by F. Lombarkia and A. Bachir 103-113
“Integrability cases for the anharmonic oscillator equation” by Tiberiu Harko, Francisco S. N. Lobo and M. K. Mak 115-129

Volume 9 Number 2 (2013) May Issue        Top
“A note on sets of a simple graph G with ” by S. Amutha and N. Sridharan 69-79
“Numerical study of pulsatile blood flow in the coronary system with the RCA bypass graft” by Buraskorn Nuntadilok, Julian Poulter, Pichit Boonkrong and Benchawan Wiwatanapataphee 81-106
“Minimization of a convex separable exponential function subject to linear equality constraint and box constraints” by Stefan M. Stefanov 107-135
“On the greatest common divisor and highest common multiple of two integers” by Shuaa Aldhafeeri and Mashhour Bani-Ata 137-140
“Barabanov’s auxiliary systems for a class of perturbed differential equations” by Efrén Vázquez Silva and Rosa Isabel Urquiza Salgado 141-162

Volume 9 Number 1 (2013) February Issue       Top
“Fixed-points and uniqueness of meromorphic functions” by Chunlin Lei, Degui Yang and Mingliang Fang 1-15
“Unsteady natural convection boundary layer heat and mass transfer flow with exothermic chemical reactions” by Kh. Abdul Maleque 17-41
“Modified proximal algorithms for solving variational inequalities” by Eman H. Al-Shemas and Abdelouahed Hamdi 43-61
“Inner product of random vectors on Sn” by Eungchun Cho 63-68

Volume 8 Number 2 (2012) November Issue       Top
“Identity and range of derivation” by A. Bachir 61-73
“On the coexistence of distributional and rational function solutions to ordinary differential equations with polynomial coefficients” by G. I. Mirumbe and V. A. Ssembatya 75-92
“The characterization of null generalized helices in 5-dimensional Lorentzian space” by Esen Iyigün 93-103
“Hyperbolic paraboloid spline for spatial data fitting and approximation” by Fengfu Peng and Jipeng Niu 105-129

Volume 8 Number 1 (2012) August Issue       Top
“Asymptotic approximation of bidimensional modified gamma operators” by Aydin Izgi 1-9
“FALSKAN: A graphical user interface for the numerical solution of the Falkner-Skan equation” by Giacomo Flora and Muhammad Usman 11-24
“Analysis of the effects of large scale marine iron fertilization” by S. C. Oukouomi Noutchie and F. E. Doungmo Goufo 25-40
“Actions of automorphism groups in a digital covering space” by Laurence Boxer and Ismet Karaca 41-59

Volume 7 Number 2 (2012) May Issue       Top
“Periodic wave solutions and solitary wave solutions for the new soliton equation” by Yuanfen Xu 63-71
“A note on Breda-Robertson’s conjecture” by Catarina P. Avelino and Altino F. Santos 73-82
“Common fixed points of two pairs of generalized weakly contractive maps” by B. E. Rhoades 83-89
“Asymptotic behaviour of generalized Apostol-Bernoulli and Apostol-Euler polynomials” by Ilyas Yakan and Mümün Can 91-103

Volume 7 Number 1 (2012) February Issue       Top
“Modelling and optimization approach for trajectory planning of three freedom planar manipulators” by Jin-Chao Guo, Zheng Liu and Guang-Zhao Cui 1-20
“Allee effect on a new delay population model and stability analysis” by Ozlem Ak Gumus and Hasan Kose 21-31
“Reconstruction formulas by linear wavelet packets on the Laguerre generalized hypergroup” by Lamia Jaafar Belaid and Khélifa Trimèche 33-62

Volume 6 Number 2 (2011) November Issue       Top
“Existence and uniqueness of solutions to nonlinear fractional differential equations with Lipschitz continuity” by Zhiqiang Zhou and Hongying Wu 85-103
“About projections in the implementation of stochastic quasigradient methods to some inventory control problems” by Stefan M. Stefanov 105-133
“On the distribution solutions to ordinary differential equations with polynomial coefficients on the real line” by G. I. Mirumbe, V. A. Ssembatya, Rikard Bøgvad and Jan Erik Björk 135-155

Volume 6 Number 1 (2011) August Issue       Top
“A new chaotic cryptosystem based on multiple one-dimensional chaotic maps” by Xingyuan Wang and Yisong Tan 1-29
“A Laplace type problem for irregular lattice with the cell composed of n trapeziums and 4n obstacles (1, 2, 3)” by G. Caristi and Marius Stoka 31-49
“On Laplace type problems (I)” by D. Barilla, M. Bisaia, G. Caristi and A. Puglisi 51-70
“Runge-Kutta methods: Local error control does not imply global error control” by J. S. C. Prentice 71-84

Volume 5 Number 2 (2011) May Issue       Top
“Global attractor for quasilinear parabolic systems involving weighted p-laplacian operators” by Hamid El Ouardi 79-97
“Fourier-like solution of the Dirichlet problem for the Laplace equation in k-type Gielis domains” by Diego Caratelli, Johan Gielis and Paolo E. Ricci 99-111
“Characterizations of higher derivations” by Jianbin Guo 113-124
“A model based on cellular automata to simulate a SIS epidemic disease” by M. J. Fresnadillo Martínez, E. García Sánchez, J. E. García Sánchez, A. Martín del Rey and G. Rodríguez Sánchez 125-139
“On doubly stochastic matrices with prescribed elementary divisors” by Javier Ccapa and Ricardo L. Soto 141-150

Volume 5 Number 1 (2011) February Issue       Top
“Modelling of an incompressible elastic thin oscillating layer” by A. Ait Moussa and J. Messaho 1-42
“Generalized Stirling numbers of the first kind: Modified approach” by B. S. El-Desouky 43-59
“Finite groups with some subgroups of Sylow subgroups s-supplemented” by Hongwei Bao and Long Miao 61-70
“A family of cubically convergent methods for solving nonlinear equations” by Xianming Kong and Liang Fang 71-78

Volume 4 Number 2 (2010) November Issue       Top
“Two-dimensional finite Larmor radius approximation in canonical gyrokinetic coordinates” by E. Frénod and A. Mouton 135-169
“An improvement method for solving the index problem for Sturm-Liouville eigenvalues” by Guixia Wang and Jiong Sun 171-185
“LDAand the relation of the relative condition number with some variables” by H. Saberi Najafi and A. Zeinal 187-219
“Finding a minimal efficient solution of a convex multiobjective program via a CHIP method” by Shuizhen Chang, Menglong Su and Jian Wang 221-227
“On uniqueness of positive radial solutions for Poisson equation with non-smooth nonlinearities” by Sikiru Adigun Sanni andXavier Udo-Utun 229-239
“Solvability of Duffing equations at resonance” by Jing Yue andWeiqin Wang 241-249

Volume 4 Number 1 (2010) August Issue       Top
“A new iterative method for solving a system of generalized relaxed cocoercive variational inequalities in Banach spaces” by zhao fu-hai and yang li 1-13
“Estimating bounds on the solutions of two kinds of nonlinear integro-differential equations” by Hind K. Al-Jeaid 15-21
“sei epidemic models with non-linear incidence rate and uniform reproduction” by m. m. a. el-sheikh and a. el-ashry 23-37
“Fuzzy data decision support in portfolio selection: a possibilistic safety-first model” by Guohua Chen 39-57
“Semiclassical states for the nonlinear Klein-Gordon-Maxwell system” by giusi vaira 59-95
“topological divisor of zero perturbation functions” by Haïkel Skhiri 97-114
“Analysis of a chemostat model for antimicrobial resistant and non-resistant organisms with delay” by T. Puttasontiphot 115

Volume 3 Number 2 (2010) May Issue       Top
“Application of He’s variational iteration method for solving damped forced oscillator problem” by M. Matinfar and S. Jafar Nodeh 147-151
“The analytical chaotic model of stock prices and its applications” by Yan Peng and Kuangding Peng 153-177
“Solitary wave solutions for a generalized form of the Bona-Smith equation” by Zhi Qing and Shengqiang Tang 179-188
“A Jensen-type inequality for states on unital(-algebras” by Ken Miyake 189-193
“A second-derivative-free variant of Halley’s method with sixth-order convergence” by Jiaqi Han, Huiqian He, Aimin Xu and Zhongdi Cen 195-203
“Using fuzzy logic strategy for solving a therapeutic optimal control problem of an HIV dynamical infection” by Jean Marie Ntaganda, Ousséni So, Geneviève Barro and Benjamin Mampassi 205-234
“Existence of solutions for a nonlinear system related to phosphorus concentration in shallow lakes” by Huihui Dai, Chaochun Qu and Ping Wang 235-248
“Exact travelling wave solutions for the(N+1)-dimensional generalized Camassa-Holm equation” by Jian Yang, Ruizhi Shen and Shengqiang Tang 249-263
“Partial monoids: associativity and confluence” by Laurent Poinsot, Gérard H. E. Duchamp and Christophe Tollu 265-285
“Theoretical and numerical study for two point boundary value problems” by K. R. Raslan, H. K. Al-Jeaid and K. M. Aboualnaja 287-296

Volume 3 Number 1 (2010) February Issue       Top
“On Newton’s method defined on not necessarily bounded domains” by Ioannis K. Argyros and Saïd Hilout 1-16
“A type of modified BFGS algorithm with rank defects and its global convergence in convex minimization” by Ge Ren-Dong and Xia Zun-Quan 17-35
“The long time Behaviour of solutions for an improved Boussinesq system”by Yunxi Guo, Yonghong Wu and Shaoyong Lai 37-49
“Programming first integral method for the Lienard equation and its applications using advanced computer language” by K. R. Raslan , Amr M. Tolba and H. K. Al-Jeaid 51-64
“Generalized unsolid and generalized fluid varieties of algebras” by Sarawut Phuapong and Sorasak Leeratanavalee 65-86
“On a risk model with a constant dividend and debit interest”by Yuzhen Wen 87-104
“Composite implicit iteration process for common fixed points of a finite family of asymptotically pseudocontractive maps” by D. I. Igbokwe and Xavier Udo-Utun (Nigeria) 105-121
“On the fundamental matrix of linear systems with variable coefficients” by Kouichi Murakami 123-136
“Singular perturbation problems of three-species food-chain reaction diffusion models” by Chang-You Wang, Fei Gong and Shu Wang 137-146

Volume 2 Number 2 (2009) November Issue       Top
“On the convergence of a Jarratt-type method using recurrent functions” by Ioannis K. Argyros and Saïd Hilout 121-144
“Computation of regularization parameters using the Fourier coefficients” by Fabiana Zama 145-167
“Backward Euler method for the diffusion equation with integral boundary specifications” by Bensaid Souad, Bouziani Abdelfatah and Zereg Moussa 169-185
“On series expansions giving closed-form solutions of Burgers-type equations” by K. R. Raslan and H. K. Al-Jeaid 187-197
“Symmetric positive semi-definite solutions of AX = B and XC = D” by Yongxin Yuan 199-207
“On three-point boundary value problems with nonlinear source terms containing first order derivatives” by Sheng-Ping Wang(Taiwan) 209-226
“Solvability and attractivity of the solutions of a rational difference equation” by T. F. Ibrahim 227-237
“Some results on f-weakly Chebyshev subspace in approximation theory” by H. Ardakani and H. Mazaheri 239-245
“Some results on interpolatory best approximation in Hilbert spaces” by H. R. Kamali, H. Mazaheri and Kh. Mosavi 247-250

Volume 2 Number 1 (2009) August Issue       Top
“On the behaviour of the Atiyah Conjecture under taking subgroups and under taking quotients with finite kernel” by Christian Wegner 1-17
“Global attractivity of a higher order rational difference equation” by A. M. Ahmed 19-32
“Admissible weak solution of a conservation law by Glimm method and the polygonal approximations of solutions” by Ricardo E. Ferreira (Brazil) and Cezar I. Kondo (Brazil) 33-48
“Asymptotic stability of delay-difference system with multiple delays of Hopfield neural networks via matrix inequalities” by Kreangkri Ratchagit 49-59
“Asymptotic stability of delay-difference system with multiple delays via matrix inequalities” by Kreangkri Ratchagit 61-68
“A partial proof of the Erdős-Szekeres conjecture for hexagons” by Knut Dehnhardt , Heiko Harborth and Zsolt Lángi 69-86
“Common fixed-points of nonself I-quasi-nonexpansive mappings for multi-step iteration in Banach spaces” by Jamnian Nantadilok 87-95
“Some new properties of two mappings related to Hölder’s inequalities” by Xiu-Fen Ma and Jia-Yu Sun 97-105
“Some related fixed point theorems on two symmetric spaces” by M. Aamri (Maroc), A. Bassou(Maroc), S. Bennani (Maroc) and D. El Moutawakil (Maroc) 107-119

Volume 1 Number 2 (2009) May Issue       Top
“A complete anti-order is the intersection of family of all anti-orders containing it” by Daniel Abraham Romano(Bosnia and Herzegovina) 121-128
“Parallel algorithms for solving Ordinary Differential Equations” by Crescenzio Gallo 129-141
“Flow and heat transfer of power law fluid film on an unsteady stretching surface with temperature dependent viscosity and thermal conductivity” by Ahmed Marei Salem 143-154
“The sine-cosine methods for solving a class of nonlinear fourth order variant of a generalized Camassa-Holm equation” by Dayao Tan and Shengqiang Tang 155-165
“Periodic solutions of DDE with perturbations via a result in topological degree theory” by Rong Cheng 167-173
“Generalization and improvement of some Hadamard type inequalities for Lipschitzian mappings” by Zheng Liu 175-181
“Doubly periodic wave solutions of higher order Kdv-mKdV equations” by E. V. Krishnan and Yan-Ze Peng 183-197
“A new extension of Hardy-Hilbert type integral inequality for multi-functions and an application” by H. A. Agwo 199-213
“On the dynamics of the recursive sequence” by A.M. Ahmed 215-223
“Wavelet estimate of error variance in a semiparametric regression model with martingale difference errors” by Hongchang Hu 225-241

Volume 1 Number 1 (2009) February Issue       Top
"Attractors for doubly nonlinear parabolic equations in unbounded domains by Yongjun Li , Jingyun Sun and Jinying Wei 1-11
"Stability of linear and nonlinear second order differential equations with time varying coefficients by M. M. A. El Sheikh, E. F. Lashein and M. M. Hekal 13-19
“A mathematical modelling approach for software testing optimization” by Crescenzio Gallo and Giancarlo De Stasio 21-46
“Bifurcations of travelling wave solutions for a class of generalized nonlinear evolution equations*” by Jie Zheng, Shengqiang Tang and Wentao Huang
“Unknown heterogeneity in noncooperative social network formation” by Giuseppe De Marco 59-82
“The existence of compact exponential attracting set for reaction diffusion equation in ” by Yongjun Li , Zilong Zang and Yanhong Zhang 83-94
“Inverse eigenvalue procedures for damage detection in bars and beams” by Zhengsheng Wang 95-105
“Local stability of a quasi-linear age-size structured population dynamics model” by J. M. Tchuenche 107-120

© Scientific Advances Publishers 2013. All rights reserved.  
Best view with Mozilla Firefox 3.5.x, IE 6+ , Opera version at 1024x768 pixels resolution. ...